# SDR AALA201808139012

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 29,148 hours, 11,394 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTABLE EMERGENCY FLASHLIGHT AFT RIGHT FLIGHT ATTENDANTS STATION INOPERATIVE. REPLACED BATTERY IAW AMM 25-64-00.
